MAUDE Adverse Event Report: DRAEGER MEDICAL SYSTEMS, INC. INFINITY CENTRAL STATION; PHYSIOLOGICAL MONITORING SYSTEMS

DRAEGER MEDICAL SYSTEMS, INC. INFINITY CENTRAL STATION; PHYSIOLOGICAL MONITORING SYSTEMS
Model Number MS26800
Medical Device Problem Codes Failure to Transmit Record (1521); Loss of Data (2903)
Health Effect - Clinical Codes Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/27/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a loss of full disclosure data was noticed on the infinity central station when the clinician tried to retrieve the patient data.A loss of full disclosure patient data could impact a clinician's ability to fully diagnose and or treat a patient.Draeger has started an investigation, a follow up will be provided when the investigation is complete.
 
Additional Manufacturer Narrative
The customer temporarily resolved the issue by re-initializing the icss, however, the issue occurred again.The customer reported that there was no adverse patient impact reported.The logs and network capture were reviewed by draeger.According to the draeger field service engineer (fse), the customer's engineer confirmed that there was a network port hardware failure on the hospital's standalone pendant unit.The fse replaced the pendant network ports and added new network points at the customer site.The draeger fse confirmed that the issue was resolved.There was no draeger monitor failure found.
 
Event or Problem Description

Brand Name
INFINITY CENTRAL STATION
Common Device Name
PHYSIOLOGICAL MONITORING SYSTEMS
Manufacturer (Section D)
DRAEGER MEDICAL SYSTEMS, INC.
3135 quarry road
telford PA
Manufacturer (Section G)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA 18969
Manufacturer Contact
3135 quarry road
telford, PA 18969
9784097390
MDR Report Key20965728
Report Number1220063-2024-00136
Device Sequence Number4033168
Product Code MHX
UDI-Device Identifier04049098001878
UDI-Public(01)04049098001878(11)230526(93)MS26800-53
Combination Product (Y/N)N
PMA/510(K) Number
K061379
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMS26800
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Event Location Hospital
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/03/2024
Supplement Date Received by Manufacturer12/03/2024
Initial Report FDA Received Date12/18/2024
Supplement Report FDA Received Date05/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown